# SDR VNAA202104029999

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 37,077 hours, 35,935 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AND EVALUATED CORROSION AT FS 331 BETWEEN STR 27R AND 26R AND FLANGE WAS FOUND TO OUT OF LIMITS, IAW CRJ 700 SRM 53-00-06-201-005-A01. REMOVED CORRODED FLANGE AND REPLACED WITH FALSE FLANGE IAW CRJ 700 SRM 53-00-06, 51-40-11, 51-21-11, 51-25-01
